# SDR SWAA2016061552872

- Difficulty date: May 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bumper
- Part number: 6567380
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER BUMPER FORWARD PIECE MISSING.  INSTALLED BUMPER IAW SRM.
